# SDR DALA2017082606419

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N989AT
- Make and model: Boeing 717-200
- Aircraft serial: 55152
- Aircraft time: 43,763 hours, 29,838 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CARGO DOOR INNER PAN BETWEEN BEAMS 1 AND 2, BS 427. CRACK WAS  0.487.   REPAIRED IAW SRM 52-30-02-2R, FIG 201, SHEET 2.
